Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 369482, 20 pages
http://dx.doi.org/10.1155/2009/369482
Research Article

Heisenberg Uncertainty Relation in Quantum Liouville Equation

Gruppo di Fisica Interdisciplinare, Dipartimento di Fisica e Tecnologie Relative, Università di Palermo and INFM-CNR, Unità di Palermo, Viale delle Scienze, Ed. 18, I-90128 Palermo, Italy

Received 21 July 2009; Accepted 26 September 2009

Academic Editor: Marianna Shubov

Copyright © 2009 Davide Valenti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Davide Valenti, “Heisenberg Uncertainty Relation in Quantum Liouville Equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 369482, 20 pages, 2009. https://doi.org/10.1155/2009/369482.